# SDR RRXA11450

- Difficulty date: August 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5644130
- Condition: Corroded
- Location: Fs1620l32 L33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AF ACCY COMPT HEAVY CORROSION ON INTERNAL SKIN DOUBLER BETWEEN FS 1620 AND 1640 L32L L33L  *** CORRECTIVE ACTION *** BLENDED AREA FOUND TO BE OUT OF LINITS IAW DC8 SRM 51-1-8 AND 53-2-0 FIG 1.  REMOVED DAMAGED AREA OF INTERNAL DOUBLER IAW DC8 SRM 53-2-1 FIG 7.  FABRICATED AND INSTALLED DOUBLER AND FILLER PER DHSK 873-487
